# SDR DL76L070837

- Difficulty date: June 30, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 47,596 hours, 7,177 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 291702048
- Part serial: 1126
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CENTER HYD QTY DROPPED TO ZERO 3X ON TAXI OUT.  RESERVOIR LIGHT CAME ON OVERHEAD ALSO.  FWD TO MCO AND PLACARD PER MEL 29-33-02.  CTR HYD QTY        INDICATION INOP.  PERFORM REP CK.  REPLACED CENTER RESERVOIR QTY TRANSMITTER PER M/M REMOVED MCO A PLAC LEAK CHECK OK.
